# SDR EISA98105

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fitting Boss
- Condition: Stripped
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT, NR 1 LOW OIL PRESSURE LIGHT ILLUMINATED, NR 1 OIL PRESSURE GAUGE READ JUST ABOVE LOWER RED RADIAL.  OIL QUANTITY READ ZERO.  PRECAUTIONARY SHUT DOWN OF NR 1 ENGINE.  RETURNED TO BRUSSELS (BRU).  GENERATED FROM PILOT REPORT.  FOUND LEAKING FITTING AT GEARBOX, STRIPPED BOSS AT FITTING ON OIL PSI SWITCH LINE.  HELICOIL INSTALLED BY SABENA.  ENGINE RUN AND LEAK CHECK PERFORMED.  HELICOIL INSTALLED PER CHAPTER 20-00.  (X)
